# SDR SWAA094554

- Difficulty date: July 16, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 53,361 hours, 45,655 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 6554405
- Condition: Out Of Adjust
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY.  DURING CRUISE AT FL 350 HEARD 3 LOUD BUMPS.  CABIN PRESSURE WAS NOTED CLIMBING AT 2000FT PER MINUTE.  PACKS WERE PUT INTO HIGH AND DESCENDED AIRCRAFT AT 3000 FPM THIS KEPT CABIN FROM CLIMBING.   PACKS IN AUTO MAINTAINED PRESSURE.  PRESSURIZATION SYSTEM WAS RUN IN AUTO THE ENTIRE TIME OUTFLOW VALVE POSITION WAS NOTED CLOSED.  RIGGED FWD CARGO DOOR STOPS, REMOVED AND REPLACED PRESSURE CONTROL PANEL, AND REMOVED AND REPLACED FORWARD OUTFLOW VALVE PER MM.
